MathSciNet Relay Station
MathSciNet bibliographic data
MR2453776 60J27 (60K35 82C22 82C26)
Erlihson, Michael M.; Granovsky, Boris L. Limit shapes of Gibbs distributions on the set of integer partitions: the expansive case. Ann. Inst. Henri Poincaré Probab. Stat. 44 (2008), no. 5, 915–945.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement